# SDR UALA2010122804746

- Difficulty date: December 27, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N206UA
- Make and model: Boeing 777222
- Aircraft serial: 30212
- Aircraft time: 51,490 hours, 7,457 cycles
- Engine: Pwa PW4090
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 339910031
- Part serial: 83
- Condition: Failed
- Location: Nr1 Eng
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR1 ENGINE HPFAC FAILED HEALTH CHECK. REPLACED HIGH PRESSURE FAN AIR CONTROLLER IAW MM.  OPS NORMAL.
